# SDR 2014F00002

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N480QS
- Make and model: Gulstm GIV
- Aircraft serial: 1380
- Aircraft time: 11,525 hours, 5,613 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 1159WM20014
- Condition: Corroded
- Location: Zone 600
- Part time: 11,535 hours, 5,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BELLCRANK PLATE CORRODED BEYOND REPAIR, REPLACED PLATE.
